| Catalog Number |
04Z21-35 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a false elevated alinity i stat high sensitivity troponin-i result for a 69-year-old male patient.(customer provided normal reference range: 3-35 ng/l) the following results were provided: sid (b)(6) initial result at 11:37 = 270 ng/l, repeat result = <3 ng/l, sample was repeated on other instruments all results = <3 ng/l.Sid (b)(6) second draw for the same patient at 2:29 pm with result = <3 ng/l.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i stat high sensitivity troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 74291ud00.In house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 74294ud00 (which contains the same bulk material as lot number 74291ud00).All specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances, potential nonconformances, or deviations for the lot number and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency with the alinity i stat high sensitivity troponin-i assay for lot 74291ud00 was identified.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a false elevated alinity i stat high sensitivity troponin-i result for a 69-year-old male patient.(customer provided normal reference range: 3-35 ng/l) the following results were provided: sid (b)(6), initial result at 11:37 = 270 ng/l, repeat result = <3 ng/l, sample was repeated on other instruments all results = <3 ng/l.Sid (b)(6), second draw for the same patient at 2:29 pm with result = <3 ng/l no impact to patient management was reported.